MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. INTERSEAL® DURAMER® ACETABULAR LINER 28MM 0° GROUP; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. INTERSEAL® DURAMER® ACETABULAR LINER 28MM 0° GROUP; HIP COMPONENT
Model Number 32002850
Medical Device Problem Codes Malposition of Device (2616); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly revision of acetabular cup due to wear.

Brand Name
INTERSEAL® DURAMER® ACETABULAR LINER 28MM 0° GROUP
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13343439
Report Number3010536692-2022-00019
Device Sequence Number4737709
Product Code LPH
UDI-Device IdentifierM684320028501
UDI-PublicM684320028501
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K931333
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1996
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number32002850
Device Catalogue Number32002850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale